List of Publications

         A.S.Asratian and C.J. Casselgren, Solution of Vizing's problem on interchanges for graphs with maximum degree 4 and related results, arXiv:1403.5807, 2014

          A.S. Asratian, C.J. Casselgren, J. Vandenbussche and D.B. West, Proper path-factors and interval edge-coloring of (3,4)-biregular   bigraphs, J. Graph Theory 61 (2009) 88-97

         A.S. Asratian, A note on transformations of edge colorings of bipartite graph, J. Combinatorial Theory Ser B, 99( 2009) 814-818

         A.S. Asratian and C.J. Casselgren, On path factors of (3,4)-biregular bigraphs, Graphs & Combinatorics, 24(2008), 405-411

          A.S. Asratian and C.J. Casselgren, On interval edge colorings of (\alpha,\beta)-biregular bipartite graphs, Discrete Mathematics, 307 (2007) 1951-1956      
          A.Asratian and N. Khachatryan, On the local nature of some classical theorems on Hamilton cycles, Australasian J. Combinatorics, 38(2007) 77-86
       A.Asratian and N. Kuzjurin, Two sensitivity theorems in fuzzy integer programming, Discrete Applied Mathematics, 134 (2004) 129-140 pdf

Some preprints

Last modified 2009-11-04 by asratian